MathSciNet Relay Station
MathSciNet bibliographic data
MR286138 (44 #3352) 57.55 (54.00)
Chapman, T. A. Hilbert cube manifolds. Bull. Amer. Math. Soc. 76 1970 1326–1330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement